Please use this identifier to cite or link to this item:
Title: Pericardial disease
Authors: Adlam, D
Forfar, JC
First Published: Oct-2010
Citation: MEDICINE, 2010, 38 (10), pp. 569-572
DOI Link: 10.1016/j.mpmed.2010.07.010
ISSN: 1357-3039
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cardiovascular Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.